MAUDE Adverse Event Report: Braemar Manufacturing, LLC C6 Monitor A10e, Verizon; MCOT Monitor - A10e - Verizon-Unlocked

Braemar Manufacturing, LLC C6 Monitor A10e, Verizon; MCOT Monitor - A10e - Verizon-Unlocked
Model Number 02-01894
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2026
Type of Reportable Event Malfunction

Brand Name
C6 Monitor A10e, Verizon
Common Device Name
MCOT Monitor - A10e - Verizon-Unlocked
Manufacturer (Section D)
Braemar Manufacturing, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
Braemar Manufacturing, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key50432494
Report Number2133409-2026-00178
Device Sequence Number9634919
Product Code DSI
UDI-Device IdentifierB146C6M70
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01894
Device Catalogue Number02-01894
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale